Find numerous Orthopedists in India from the comfort of your home on Lybrate.com. You will find Orthopedists with more than 27 years of experience on Lybrate.com. You can find Orthopedists online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Knee Pain Treatment
Spinal Surgery Disorders
Treatment of Neurological Problems
Treatment of Knee replacement
Treatment of Joint And Muscle Problems
Treatment of Nerve And Muscle Disorders
Acl Reconstruction Procedure
Hip Replacement Surgery
Joint Dislocation Treatment
Knee Care Procedures
Joint Replacement Surgery
Ankle Pain Treatment
Treatment of Spondylosis
Arthritis And Pain Management Treatment
Treatment of Joint Dislocation
Treatment Of Disk Slip
Treatment Of Herniated Disc
Submit a review for Dr. Ashok KumarYour feedback matters!
Hello, my name is shohaib. I'm come here for my mother. She's having pain in her foot since 12-15 days. So somebody help me for any suggestions so I can help her please. Thank you.
Left scapula pain with neck bent down. Pain during neck back. It's been for a long time. Why to do? Whats the coz?
Bisphosphonates are the most commonly prescribed medicine for osteoporosis patients. This medicine is taken for no more than three to five years in a stretch. A doctor typically takes a call after this time period to find out whether it is suitable for the patient to continue the medicine for a longer time based on the individual risk factors.
Bisphosphonates contain four main ingredients namely Relcast, Fosamax, Boniva and Atelvia. This medicine slows the rate of bone loss and reduces the risk of fracture. This being said, there are some potential side effects of Bisphosphonates as well:
- Problems in the jawbone: Consumption of Bisphosphonates can lead to a condition known as the osteonecrosis. This is a disease of the jawbone swelling, pain, and infection of the jawbone. The risk increases if a patient goes through an invasive surgery such as tooth extraction.
- Thigh bone fracture: Prolonged intake of Bisphosphonates is believed to be a rare kind of thigh fracture known as the atypical femoral fracture. This is very similar to a stress fracture that causes subtle pain and worsens with time.
- Stomach upset: Bisphosphonates intake can lead to oesophageal ulcers and sharp pain in the abdomen. It can also lead to mild fever lasting for a time period of 2-3 days along with upset stomach and body ache. This symptom mostly occurs when there is an irregularity in taking the medicine.
Choosing the right Bisphosphonates:
Drugs of the Bisphosphonates class are similar in nature. While some vary in terms of maintaining potency and bone density, the overall effectiveness of this drug is on the higher side. The common aim of this drug is to reduce the rate of fracture. The decision of choosing a drug over another depends on factors such as cost, preference, convenience and tenacity to stick to the exact dosage. Doctors often prescribe the monthly dosage at one go. The dosage can also be prescribed on a weekly basis depending on the patient’s convenience.
The effect of Bisphosphonates:
Consumption of intravenous Bisphosphonates is considered to be the best medicine for fracture prevention. It is, therefore, very unlikely that a patient with osteoporosis will see additional improvement once he has taken Bisphosphonates for more than three years. This is perhaps the reason why most doctors suggest stopping this medicine after a patient consumes this for more than 3 years. Some other factors that a doctor considers while making this decision include past history of fractures, the age of the patient and the present bone density. If however, the bone density gets worse, a doctor can always restart Bisphosphonates until further improvement is witnessed. This again depends on the patient’s medical condition at the time of check-up. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.
I am suffering a leg pain from past 1 month ago. The pain is end of my three n back of knee. What should I do knw..
I am 46+ and my weight is 53. I got pain in my foot veins.in the morning when I wake up I can't walk properly after half n hour I walk normal. Sàme pain in hands also.
I am suffering from lower back for last 18 months. I have got the mri done and as per mri there is disk bulging in l4-l5. Pain also go to leg. Pain is on right side. Kindly help.
I am a 21 years old female and my hands pain a lot & it get tight & feel numb, it happen frequently what should I do?
Respected, Sir/Madam, I am 37 years old male and have right arm pain from shoulder to hand for 6 months. I have used pain relief ointment cream tablets and physiotherapy for couple of months but haven't got any relief. What should I do now? Thanking you,
Sir I am sister of duchenne muscular dystrophy which was recognized at age of 4 and he died on his 17 years of age and we have know nothing about carrier mutation now I am married and having a 1 years boy and he started walking on his 11 th month now I am worried that is DMD will continue in my family and please suggest test to know weather I am carrier r not and how I can get rid of these doubts, thanking you sir.
I am 40 years old suffering from leg pain in two legs felling like tired legs for last two month. What should I do?
Recently I started jogging daily morning without shoes, after 1 week I have severe pain in right side leg bone, after that i've stop my jogging. I start my jogging 2 days ago the same pain start again. How to avoid this leg pain?
Suffering from Osteoarthritis since 4-5 years. Pain in both knee. Could not squat. should I go for Radio Frequency Therapy. Is this is a curable treatment or temporary pain relief?
I am doing job from last two years. When I am doing my work I have pain from my back bone continually. What should I do?
I am 19 year men. I am having back paining since few weeks. Every morning I wake up and pain is started. I tried mamy pills but didn't work. What should I do?
I am having back pain for the last 1 month. I have already consulted a doctor but still pain. What should I do.
Pain in my backbone. Especially when I wake up. Pain in eyes ,Headache ,Increase in weight.Please tell.
Every time sound came from joints. Also pain in some joints when I do some work. When I step up with weight pain in my leg joints. Also suddenly some times pain start in shoulders even when I fold clothes.
Tennis elbow is caused by overuse of muscles attached to the elbow that are used to straighten wrist. Also known as lateral epicondylitis in which places the muscles and tendons on the outside of elbow at risk. These muscles are responsible for bending the wrist backwards and stabilizing the wrist during forceful grasping with the hand